# SDR AALA201709259032

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 23,095 hours, 9,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT IN THE LEFT AFT CABIN HAS A MISSING LENS COVER.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
